# SDR FDEA201309272324

- Difficulty date: September 27, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, LBL 58 TO RBL 58, FLOORBEAM UPPER TEE CORRODED.  REMOVED AND REPLACED WITH NEW FABRICATED DWG 146N5109 SHT.1 REV. A AND INSTALLED IAW DWG 146N5089 SHT.17 REV- AND EA.F-5310-T0304501 PART 1. MAJOR REPAIR.
